zbMATH — the first resource for mathematics

A note on complex \(p\)-adic exponential fields. (English) Zbl 1436.11086
The author proves the following result. Let \(n\) be a positive integer, \(\mathbb P\) be the set of all primes, \(\mathbb C_p\) be the completion of \(\mathbb Q^{\mathrm{alg}}_p\) and
\[E_p^n=\{ \overline x\in C_p^n; \mid\overline x\mid_p =\max_{1\leq i\leq n} \mid x_i\mid_p <p^{-\frac 1{p-1}}\}. \]
Let \(V\) be a \(\mathbb Q\)-variety of dimension \(n\) in an affine \(2n\) space. Assume that for infinitely many primes \(p\), \(V\) has a \(\mathbb C_p\)-point of the form \((\overline a_p, \exp_p(\overline a_p))\), then there exist a finite set \(S(V)\subset\mathbb P\) and a finite set of rational tuples \(\overline\alpha_i\), \(i\in I\), (where \(I\) is a finite set) such that for all \(p\in \mathbb P\setminus S(V)\) and for all \(n\)-tuples \(\overline x_p\in E_p^n\) satisfying \((\overline x_p, \exp_p(\overline x_p))\in V(C_p)\), there is a rational linear dependence that holds for the tuple \(\overline x_p\) of the form \(\sum_{j=1}^n \alpha_{i,j} x_{p,j}=0\) for some \(i\in I\).
11J85 Algebraic independence; Gel’fond’s method
Full Text: DOI arXiv
[1] Ax, J., On Schanuel’s conjectures, Annals Math., Second Ser., 93, 252-268, (1971) · Zbl 0232.10026
[2] A. J. Engler and A. Prestel, Valued Fields, SpringerMonographs in Mathematics (2005). · Zbl 1128.12009
[3] Bianconi, R., Some remarks on Schanuel’s conjecture, Annals Pure Appl. Logic, 108, 15-18, (2001) · Zbl 0981.03042
[4] C. C. Chang and H. J. Keisler, Model Theory (North-Holland Publ. Co., Amsterdam, 1973). · Zbl 0276.02032
[5] Gravett, K., Ordered Abelian groups, Quarterly J.Math., Oxford Second Ser., 7, 57-63, (1956) · Zbl 0074.02101
[6] Hahn, H., Über die nichtarchimedischen Grössensystem, Sitzungsberichte der Kaiserlichen Akademie derWissenschaften,Mathematisch-Naturwissenschaftliche Klasse (Wien), 116, 601-655, (1907) · JFM 38.0501.01
[7] Hoeven, J., Operators on generalized power series, Illinois J. Math., 45, 1161-1190, (2001) · Zbl 1019.16032
[8] Kaplansky, I., Maximal fields with valuations, Duke Math. J., 9, 303-321, (1942) · Zbl 0063.03135
[9] Kuhlmann, S.; Matusinski, M., Hardy type derivations on fields of exponential logarithmic series, J. Algebra, 345, 171-189, (2011) · Zbl 1247.12011
[10] Kuhlmann, S.; Matusinski, M.; Shkop, A., A note on Schanuel’s conjectures for exponential logarithmic power series fields, A.C. Arch.Math., 100, 431, (2013) · Zbl 1281.11073
[11] M. Matusinski, “On generalized series fields and exponential-logarithmic series fields with derivations,” Second Int. Conference and Workshop on Valuation Theory, Segovia /El Escorial (Spain), Vol.: Valuation Theory in Interaction (EMS Series of Congress Reports), [arXiv:1209.4559v3]. · Zbl 1376.12010
[12] Neumann, B. H., On ordered division rings, Transact. Amer.Math. Soc., 66, 202-252, (1949) · Zbl 0035.30401
[13] A.M. Robert, A Course in p-Adic Analysis, Graduate Texts inMathematics 198 (Springer-Verlag, 2000).
[14] H. Schoutens, The Use of Ultraproducts in Commutative Algebra, Lecture Notes in Mathematics (Springer-Verlag, Berlin, Heidelberg, 2010). · Zbl 1205.13002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.